# SDR VNAA0108009

- Difficulty date: August 16, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 15,136 hours, 13,196 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A FGC HEADING HOLD FAIL AMBER CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW RESET THE SYSTEM AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4042 DEPARTED WITH NO FURTHER INCIDENTS.
